# SDR WTAA950154

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - RT MLG RED INTRANSIT LIGHT REPORTED INTERMITTENT ILLUMINATION.  MAINTENANCE FOUND RT MAIN GEAR RADIUS ROD MICROSWITCH WORN CAUSING FALSE GEAR POSITION INDICATION.  REPLACED MICROSWITCH.  GEAR POSITION INDICATIONS OPERATIONAL CHECK NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
